# SDR CALA2023050801389

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737-900ER
- Aircraft serial: 43535
- Aircraft time: 29,656 hours, 10,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5810517
- Condition: Delaminated
- Location: Panel 231hf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR PANEL 231 HF HAS DELAMINATION WH ICH REQUIRES FURTHER EVAUL.  TRANSCRIBED FROM HAECO GSO NR 92866 77. CLEANED, SANDED AND REPAIRED MAIN CABIN FLOOR PANEL 231HF IAW B7 37-900ER SRM 53-00-50-2R
